# SDR IPXA202501277835

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 19,359 hours, 11,840 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0681RPA
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMG DOOR SLIDE PRESSURE IN RED LEVEL ZONE. VERIFIED SAFETY PIN REMOVED , SAFETY BAR ENGAGED , ALL LIGHTS NORMAL , NO FAULT AT THIS TIME .. REF AMM , 52-10-00.
